# SDR CALA0100207

- Difficulty date: March 5, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 5,611 hours, 2,003 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIG PIN HOLE BOSS CRACKED ON RIB WEB AT STA 56.48.  THE CRACK WAS 2 INCHES LONG.  AN INTERIM REPAIR WAS PERFORMED IAW ECRA 5530-01092.  A PERMANENT REPAIR IS TO BE ACCOMPLISHED AT THE EARLIER OF 500 HOURS OR THE NEXT MX CHECK WHERE USE OF RIG PIN IS REQUIRED NOT TO EXCEED 12 MONTHS.
